Properties of maximal convolution operators
Doklady Akademii Nauk, Tome 315 (1990) no. 4, pp. 787-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_4_a3,
author = {T. P. Lukashenko},
title = {Properties of maximal convolution operators},
journal = {Doklady Akademii Nauk},
pages = {787--789},
year = {1990},
volume = {315},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_4_a3/}
}
T. P. Lukashenko. Properties of maximal convolution operators. Doklady Akademii Nauk, Tome 315 (1990) no. 4, pp. 787-789. http://geodesic.mathdoc.fr/item/DAN_1990_315_4_a3/